# SDR YENA2025100300995

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,358 hours, 624 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1578, LAS-BOS. (ETOPS) "(CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); (RESOLVED ON W/O: 1446134 TASKCARD: NR-00001) PERFORMED BMC 1 & 2 BITE TEST IAW AMM 36-11-00. OPS CHK GOOD NO ACTIVE FAULT MDDR CLEARED, PLACARD REMOVED & MX4 UPDATED.
